T Nation

Pain After Injection


#1

Shot 4ml in my right buttock 12 days ago. I have a lump or what looks like part of the muscle have swollen up on my right buttock. The area itself is not red or painfull in anyway even when pushing on it. Thing is the pain is very severe I have trouble sitting down and standing up again.

I cant get in to cabs and have to limp slowly. Needless to say I can't train my legs. Even when moving my left foot I get shooting pains in my buttock and right leg.

I have used icepacks the last few days and the swelling has gone down quite a bit the pain is pretty much the same though. Saw my doc on Tuesday and he said it was nothing to wory about but to contact him if I was still concerned after a week. Think it might be an irritated sciatic nerve or something.

Should I worry? Get an MRI? physio/massage Or will it go after some weeks?

Any help is welcome pls. YEah and I know 4cc was too much!


#2

I forgot it was cyp and eq. For three weeks prior I had injected 3cc of each into either buttock. Cheers


#3

ive experienced this, just give it time and all will return to normal

Dezz


#4

4ml is quite alot to inject in one spot..

nothing to worry about though, the pain will subside after a couple of days. Try using a heat pack instead of an ice pack, I find that it helps with the circulation of blood.

I had the same problem earlier this week, my first every injection into my right quad, the next 3 days, I was limping everywhere and every morning I woke up feeling like someone had been bashing my leg while I was asleep.

Took some painkillers every 3hrs (paracetamol 500mg + codeine 10mg) and it was bearable enough to move around.


#5

Thanks Dezz that gives me a little encouragement. Superchumbo thanks for your reply also! you said after a couple of days it is now 13days. Actually feeling a little better today but am taking painkillers every 6 hours.